# SDR DALA2016080905978

- Difficulty date: August 3, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 63,732 hours, 12,115 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 15 AB THROUGH 21 AB ARE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY. SYSTEM OPS NORMAL.
